# SDR FDEA201111034733

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 77,044 hours, 37,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISCHARGE BOTTLE GAUGE SHOWS EMPTY.  REMOVED AND REPLACED L-1 DOOR EMERGENCY POWER RESERVOIR REF AMM 52-11-30-4.
